# SDR SWAA2023071754659

- Difficulty date: June 1, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663 COMPOSITE VAPOR BARRIER BULKHEAD IS CRACKED AT WL 152; RBL 32.<[01] IDENTIFIED 663 BULKHEAD R/H VAPOR BARRIER MATERIAL IAW SRM 57-10-10-0I-2 TABLE 2 FIGURE 2 ITEM 4. DAMAGE AT DISCREPANT LOCATION EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PARAGRAPH 4.D(2). DAMAGE IS REPAIRABLE IAW SRM 57-10-10-2R-2 PARAGRAPH 1.C NOTE  REMOVED DAMAGED AND CONTAMINATED PLIES FROM DISCREPANT LOCATION AND CLEANED AREAS IAW SRM 51-70-04-2R-10 PARAGRAPH 4.A-C.;[02] VALIDATED REPAIR PER SRM 51-70-04-2R-10;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-10;[04] FABRICATED REPAIR PLIES USING BMS 9-3H2 LOT#1526805-2 IAW SRM 51-70-04-2R-10 PARA 4.D. OK TO INSTALL.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PLIES.;[06] INSTALLED REPAIR PLIES USING BMS 8-301CL1 LOT#JH2EAA8895; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2441 CAL DUE 08/2023 IAW SRM 51-70-04-2R-10 PARA 4.D-E.;[07] INSPECTED AND VERIFIED CORRECTIVE ACTION 6.;
